MathSciNet Relay Station
MathSciNet bibliographic data
MR1709145 (2001f:11203) 11Y50 (11D25)
Bernstein, Daniel J. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001), no. 233, 389–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement